Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Jun 13, 2013, 9:04 PM CDT for Presidio County, Texas. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 14, 2013, 11:55 AM CDT
- In force
- 15 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- Moderate
County Presidio County, TX
The river
Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
822
WGUS44 KMAF 140204
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
904 PM CDT THU JUN 13 2013
...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY
RIO GRANDE ABOVE PRESIDIO 6WNW AFFECTING PRESIDIO COUNTY
RIO GRANDE AT LAJITAS 1WNW AFFECTING BREWSTER AND PRESIDIO COUNTIES
RIO GRANDE AT JOHNSON RANCH AFFECTING BREWSTER COUNTY
WIDESPREAD THUNDERSTORMS DEVELOPED ALONG BOTH SIDES OF THE RIO GRANDE
FROM CANDELARIA DOWNSTREAM TO LAJITAS THURSDAY AFTERNOON AND EVENING.
THIS HAS PUSHED THE RIO GRANDE INTO FLOOD STAGE IN THE VICINITY OF
PRESIDIO. IN ADDITION...HEAVY RAINFALL HAS LED TO FLOODING IN THE
RIO CONCHOS AND ALAMITO CREEK WATERSHEDS...AND THIS WILL ONLY
EXACERBATE FLOOD CONDITIONS ON THE RIO GRANDE OVERNIGHT.
AN UPDATED RIVER FORECAST WILL BE ISSUED LATER TONIGHT OR EARLY
FRIDAY MORNING.
RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
TXC377-141804-
/O.NEW.KMAF.FL.W.0002.130614T0204Z-130614T2201Z/
/PRDT2.2.ER.130614T0032Z.130614T0600Z.130614T1001Z.NO/
904 PM CDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8PM THURSDAY THE STAGE WAS 12.4 FEET (3.8 METERS).
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET (4.0
METERS) BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY TOMORROW.
* IMPACT...AT 13.0 FEET (4.0 METERS)...MODERATE OVERBANK FLOODING
BEGINS. FARMLAND NEAR THE RIVER WILL BE INUNDATED. WATER COULD
BEGIN AFFECTING LOW LYING AREAS OF HIGHWAY 170.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 9.0 9.0 12.4 THU 8 PM 13.1 7.0 3.8 2.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 2.7 2.7 3.8 THU 8 PM 4.0 2.1 1.2 0.8
$$
TXC377-141804-
/O.NEW.KMAF.FL.W.0003.130614T0204Z-130614T2030Z/
/PIOT2.1.ER.130613T2353Z.130614T0600Z.130614T0830Z.NO/
904 PM CDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE ABOVE PRESIDIO 6WNW.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 8PM THURSDAY THE STAGE WAS 11.7 FEET (3.6 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET (3.7
METERS) BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY TOMORROW.
* IMPACT...AT 12.0 FEET (3.7 METERS)...WATER REACHES THE BASE OF THE
LEVEE. MINOR DAMAGE TO FLOOD PLAIN BETWEEN LEVEES IS POSSIBLE.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 6.0 9.0 11.7 THU 8 PM 12.1 4.7 4.3 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 1.8 2.7 3.6 THU 8 PM 3.7 1.4 1.3 1.3
$$
TXC043-377-141804-
/O.NEW.KMAF.FL.W.0004.130614T1516Z-130616T0758Z/
/TGAT2.1.ER.130614T1516Z.130614T1800Z.130614T1958Z.UU/
904 PM CDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE AT LAJITAS 1WNW.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* FLOOD STAGE IS 13.0 FEET (4.0 METERS).
* IMPACT...AT 17.0 FEET (5.2 METERS)...THE PARK JUST DOWNSTREAM OF THE
GAGE COMPLETELY FLOODS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 7.0 13.0 M M 4.2 9.6 15.8 7.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 2.1 4.0 M M 1.3 2.9 4.8 2.2
$$
TXC043-141804-
/O.NEW.KMAF.FL.W.0005.130615T1522Z-130616T0812Z/
/TELT2.2.ER.130615T1522Z.130615T1800Z.130615T2012Z.NO/
904 PM CDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE AT JOHNSON RANCH.
* FROM SATURDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8PM THURSDAY THE STAGE WAS 5.5 FEET (1.7 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.8 FEET (5.4 METERS) BY SATURDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY
AFTERNOON.
* IMPACT...AT 19.0 FEET (5.8 METERS)...MAJOR LOWLAND FLOODING BEGINS.
FLOODING BEGINS TO OCCUR UPSTREAM IN COTTONWOOD CAMPGROUNDS AT
CASTOLON...AS STAGES AT EACH LOCATION ARE PRACTICALLY SYNONYMOUS.
MODERATE LOWLAND FLOODING BEGINS AT THE GAGE SITE...BUT NO DAMAGE
OCCURS. THE GAGE IS INACCESSIBLE...AS RIVER ROAD IS IMPASSABLE AT
SEVERAL LOCATIONS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 12.0 15.0 5.5 THU 8 PM 5.3 5.3 5.3 5.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 3.7 4.6 1.7 THU 8 PM 1.6 1.6 1.6 1.6
$$3 follow-up statements
211
WGUS84 KMAF 140242
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
942 PM CDT THU JUN 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY
RIO GRANDE AT LAJITAS 1WNW AFFECTING BREWSTER AND PRESIDIO COUNTIES
RIO GRANDE ABOVE PRESIDIO 6WNW AFFECTING PRESIDIO COUNTY
RIO GRANDE AT JOHNSON RANCH AFFECTING BREWSTER COUNTY
WIDESPREAD THUNDERSTORMS DEVELOPED ALONG BOTH SIDES OF THE RIO GRANDE
FROM CANDELARIA DOWNSTREAM TO LAJITAS THURSDAY AFTERNOON AND EVENING.
THIS HAS PUSHED THE RIO GRANDE INTO FLOOD STAGE IN THE VICINITY OF
PRESIDIO. IN ADDITION...HEAVY RAINFALL HAS LED TO FLOODING IN THE
RIO CONCHOS AND ALAMITO CREEK WATERSHEDS...AND THIS WILL ONLY
EXACERBATE FLOOD CONDITIONS ON THE RIO GRANDE OVERNIGHT.
AN UPDATED RIVER FORECAST WILL BE ISSUED LATER TONIGHT OR EARLY
FRIDAY MORNING.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292
&&
TXC377-141842-
/O.EXT.KMAF.FL.W.0002.000000T0000Z-130614T2139Z/
/PRDT2.2.ER.130614T0032Z.130614T0600Z.130614T0939Z.NO/
942 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9PM THURSDAY THE STAGE WAS 13.8 FEET (4.2 METERS).
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET (4.6
METERS) BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY TOMORROW.
* IMPACT...AT 16.0 FEET (4.9 METERS)...MAJOR FLOODING BEGINS AND
LEVEES NEAR REDFORD MAY BE DAMAGED. SIGNIFICANT PORTIONS OF
FARMLAND WILL BE INDUNDATED. HIGHWAY 170 MAY ALSO FLOOD.
THIS CREST COMPARES TO A PREVIOUS CREST OF 13.9 FEET ON JUL 28 2004.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 9.0 9.0 13.8 THU 9 PM 15.1 5.1 4.0 3.1
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 2.7 2.7 4.2 THU 9 PM 4.6 1.6 1.2 0.9
$$
TXC377-141842-
/O.CON.KMAF.FL.W.0003.000000T0000Z-130614T2030Z/
/PIOT2.1.ER.130613T2353Z.130614T0600Z.130614T0830Z.NO/
942 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE ABOVE PRESIDIO 6WNW.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9PM THURSDAY THE STAGE WAS 11.0 FEET (3.3 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET (3.7
METERS) BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE EARLY TOMORROW.
* IMPACT...AT 12.0 FEET (3.7 METERS)...WATER REACHES THE BASE OF THE
LEVEE. MINOR DAMAGE TO FLOOD PLAIN BETWEEN LEVEES IS POSSIBLE.
THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3 FEET ON SEP 17 2011.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 6.0 9.0 11.0 THU 9 PM 12.1 4.7 4.3 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 1.8 2.7 3.3 THU 9 PM 3.7 1.4 1.3 1.3
$$
TXC043-377-141842-
/O.EXT.KMAF.FL.W.0004.130614T1543Z-130616T0751Z/
/TGAT2.1.ER.130614T1543Z.130614T1800Z.130614T1951Z.UU/
942 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT LAJITAS 1WNW.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* FLOOD STAGE IS 13.0 FEET (4.0 METERS).
* IMPACT...AT 17.0 FEET (5.2 METERS)...THE PARK JUST DOWNSTREAM OF THE
GAGE COMPLETELY FLOODS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 7.0 13.0 M M 2.6 6.9 16.7 4.8
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 2.1 4.0 M M 0.8 2.1 5.1 1.5
$$
TXC043-141842-
/O.CON.KMAF.FL.W.0005.130615T1522Z-130616T0812Z/
/TELT2.2.ER.130615T1522Z.130615T1800Z.130615T2012Z.NO/
942 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT JOHNSON RANCH.
* FROM SATURDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9PM THURSDAY THE STAGE WAS 5.5 FEET (1.7 METERS).
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.8 FEET (5.4 METERS) BY SATURDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY
AFTERNOON.
* IMPACT...AT 19.0 FEET (5.8 METERS)...MAJOR LOWLAND FLOODING BEGINS.
FLOODING BEGINS TO OCCUR UPSTREAM IN COTTONWOOD CAMPGROUNDS AT
CASTOLON...AS STAGES AT EACH LOCATION ARE PRACTICALLY SYNONYMOUS.
MODERATE LOWLAND FLOODING BEGINS AT THE GAGE SITE...BUT NO DAMAGE
OCCURS. THE GAGE IS INACCESSIBLE...AS RIVER ROAD IS IMPASSABLE AT
SEVERAL LOCATIONS.
THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON JUL 26 2004.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 12.0 15.0 5.5 THU 9 PM 5.3 5.3 5.3 5.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 3.7 4.6 1.7 THU 9 PM 1.6 1.6 1.6 1.6
$$717
WGUS84 KMAF 140402
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1102 PM CDT THU JUN 13 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY
RIO GRANDE ABOVE PRESIDIO 6WNW AFFECTING PRESIDIO COUNTY
RIO GRANDE AT LAJITAS 1WNW AFFECTING BREWSTER AND PRESIDIO COUNTIES
RIO GRANDE AT JOHNSON RANCH AFFECTING BREWSTER COUNTY
WIDESPREAD THUNDERSTORMS DEVELOPED ALONG BOTH SIDES OF THE RIO GRANDE
FROM CANDELARIA DOWNSTREAM TO LAJITAS THURSDAY AFTERNOON AND EVENING.
THIS HAS PUSHED THE RIO GRANDE INTO FLOOD STAGE IN THE VICINITY OF
PRESIDIO. IN ADDITION...HEAVY RAINFALL HAS LED TO FLOODING IN THE
RIO CONCHOS AND ALAMITO CREEK WATERSHEDS...AND THIS WILL ONLY
EXACERBATE FLOOD CONDITIONS ON THE RIO GRANDE OVERNIGHT.
AN UPDATED RIVER FORECAST MAY BE ISSUED FRIDAY MORNING IS FLOODING
IS STILL OCCURRING.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292
&&
TXC377-142002-
/O.EXT.KMAF.FL.W.0002.000000T0000Z-130614T2149Z/
/PRDT2.2.ER.130614T0032Z.130614T0230Z.130614T0949Z.NO/
1102 PM CDT THU JUN 13 2013
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10PM THURSDAY THE STAGE WAS 13.4 FEET (4.1 METERS).
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW.
* IMPACT...AT 13.0 FEET (4.0 METERS)...MODERATE OVERBANK FLOODING
BEGINS. FARMLAND NEAR THE RIVER WILL BE INUNDATED. WATER COULD
BEGIN AFFECTING LOW LYING AREAS OF HIGHWAY 170.
THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON SEP 29 2012.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 9.0 9.0 13.4 THU 10 PM 12.7 6.9 5.0 3.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 5SE 2.7 2.7 4.1 THU 10 PM 3.9 2.1 1.5 1.0
$$
TXC377-141635-
/O.EXT.KMAF.FL.W.0003.000000T0000Z-130614T1635Z/
/PIOT2.1.ER.130613T2353Z.130614T0030Z.130614T0435Z.NO/
1102 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE ABOVE PRESIDIO 6WNW.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10PM THURSDAY THE STAGE WAS 9.7 FEET (2.9 METERS).
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 9.0 FEET (2.7 METERS)...WATER BEGINS TO FLOW INTO THE
FLOOD PLAIN BETWEEN THE LEVEES.
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.8 FEET ON SEP 29 2012.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 6.0 9.0 9.7 THU 10 PM 8.3 4.8 4.4 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
PRESIDIO 6WNW 1.8 2.7 2.9 THU 10 PM 2.5 1.5 1.3 1.3
$$
TXC043-377-142002-
/O.EXT.KMAF.FL.W.0004.130614T1355Z-130616T0728Z/
/TGAT2.1.ER.130614T1355Z.130614T1800Z.130614T1928Z.UU/
1102 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT LAJITAS 1WNW.
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* FLOOD STAGE IS 13.0 FEET (4.0 METERS).
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 7.0 13.0 M M 8.4 12.1 14.9 7.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
LAJITAS 1WNW 2.1 4.0 M M 2.6 3.7 4.5 2.2
$$
TXC043-142002-
/O.EXT.KMAF.FL.W.0005.130615T1348Z-130616T0737Z/
/TELT2.1.ER.130615T1348Z.130615T1800Z.130615T1937Z.NO/
1102 PM CDT THU JUN 13 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE AT JOHNSON RANCH.
* FROM SATURDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10PM THURSDAY THE STAGE WAS 5.4 FEET (1.7 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET (4.6 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 16.9 FEET (5.1 METERS) BY SATURDAY EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 15.0 FEET (4.6 METERS)...FLOOD STAGE IS REACHED.
MODERATE LOWLAND FLOODING BEGINS. ROADS THAT LEAD TO COTTONWOOD
CAMPGROUND AND RIVER ROAD MAY FLOOD. STAGES ARE PRACTICALLY
SYNONYMOUS WITH THE GAGE AT COTTONWOOD CAMPGROUNDS AT CASTOLON
(CSST2)...AND THEREFORE REPRESENT THE REACH FROM SANTA ELENA CANYON
THROUGH COTTONWOOD CAMPGROUNDS...WHERE DAMAGE MAY OCCUR. CATTLE
ALSO GRAZE IN THE LOWLANDS...AND MAY BE THREATENED.
THIS CREST COMPARES TO A PREVIOUS CREST OF 17.1 FEET ON JUL 26 2004.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 12.0 15.0 5.4 THU 10 PM 5.3 11.0 6.2 6.7
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI FRI FRI
1AM 7AM 1PM 7PM
JOHNSON RANCH 3.7 4.6 1.7 THU 10 PM 1.6 3.4 1.9 2.0
$$969
WGUS84 KMAF 141655
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1155 AM CDT FRI JUN 14 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY
RIO GRANDE AT LAJITAS 1WNW AFFECTING BREWSTER AND PRESIDIO
COUNTIES
RIO GRANDE AT JOHNSON RANCH AFFECTING BREWSTER COUNTY
...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE PRESIDIO 6WNW AFFECTING PRESIDIO COUNTY
WIDESPREAD THUNDERSTORMS DEVELOPED ALONG BOTH SIDES OF THE RIO
GRANDE FROM CANDELARIA DOWNSTREAM TO LAJITAS THURSDAY AFTERNOON AND
EVENING. IN ADDITION...HEAVY RAINFALL ALSO LED TO FLOODING ON THE
RIO CONCHOS AND ALAMITO CREEK WATERSHEDS...WHICH ONLY ONLY
EXACERBATED THE FLOODING. AS A RESULT...SIGNIFICANT RISES ON THE
RIO GRANDE PUSHED THE RIVER INTO FLOOD AT SEVERAL LOCATIONS
OVERNIGHT...MAINLY IN THE VICINITY OF PRESIDIO. CURRENTLY...THE RIO
GRANDE IS BELOW FLOOD STAGE...BUT RIVER LEVELS ARE STILL ELEVATED.
THEY ARE EXPECTED TO CONTINUE TO DROP OVER THE NEXT FEW DAYS.
HOWEVER...ADDITIONAL RAINFALL ALONG THE RIVER OVER THE NEXT 24 HOURS
COULD RESULT IN THE RIVER RISING BACK INTO FLOOD.
OTHERWISE...THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292
&&
TXC377-141725-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-130614T2149Z/
/PRDT2.2.ER.130614T0032Z.130614T0230Z.130614T0503Z.NO/
1155 AM CDT FRI JUN 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* AT 11AM FRIDAY THE STAGE WAS 7.7 FEET (2.3 METERS).
* FELL BELOW FLOOD STAGE AT 0:03 AM FRIDAY.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.3 FEET (1.0 METERS)
BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET (2.7 METERS)...MINOR FLOODING OF LOW LYING
AREAS AROUND THE RIVER BEGINS.
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON SEP 25 2010.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
PRESIDIO 5SE 9.0 9.0 7.7 FRI 11 AM 8.0 5.5 4.4 3.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
PRESIDIO 5SE 2.7 2.7 2.3 FRI 11 AM 2.4 1.7 1.3 1.0
$$
TXC377-141725-
/O.EXP.KMAF.FL.W.0003.000000T0000Z-130614T1635Z/
/PIOT2.1.ER.130613T2353Z.130614T0030Z.000000T0000Z.NO/
1155 AM CDT FRI JUN 14 2013
THE FLOOD WARNING HAS EXPIRED FOR
THE RIO GRANDE ABOVE PRESIDIO 6WNW.
* AT 11AM FRIDAY THE STAGE WAS 8.0 FEET (2.4 METERS).
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* IMPACT...AT 7.0 FEET (2.1 METERS)...MODERATE OVERBANK FLOODING
BETWEEN THE LEVEES BEGINS. NO OTHER DAMAGE IS EXPECTED.
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.8 FEET ON SEP 29 2012.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
PRESIDIO 6WNW 6.0 9.0 8.0 FRI 11 AM 7.6 6.1 5.0 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
PRESIDIO 6WNW 1.8 2.7 2.4 FRI 11 AM 2.3 1.9 1.5 1.3
$$
TXC043-377-141725-
/O.CAN.KMAF.FL.W.0004.000000T0000Z-130616T0728Z/
/TGAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1155 AM CDT FRI JUN 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE AT LAJITAS 1WNW.
* FLOOD STAGE IS 13.0 FEET (4.0 METERS).
* IMPACT...AT 11.5 FEET (3.5 METERS)...WATER APPROACHES THE FENCED IN
PARK AREA AT 11.5 FEET.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
LAJITAS 1WNW 7.0 13.0 M M 11.1 10.7 11.2 11.6
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
LAJITAS 1WNW 2.1 4.0 M M 3.4 3.3 3.4 3.5
$$
TXC043-141725-
/O.CAN.KMAF.FL.W.0005.000000T0000Z-130616T0737Z/
/TELT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1155 AM CDT FRI JUN 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE AT JOHNSON RANCH.
* AT 11AM FRIDAY THE STAGE WAS 7.5 FEET (2.3 METERS).
* FLOOD STAGE IS 15.0 FEET (4.6 METERS).
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.9 FEET (3.9
METERS) TOMORROW EARLY AFTERNOON.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
JOHNSON RANCH 12.0 15.0 7.5 FRI 11 AM 7.1 5.8 6.5 11.5
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME FRI FRI SAT SAT
1PM 7PM 1AM 7AM
JOHNSON RANCH 3.7 4.6 2.3 FRI 11 AM 2.2 1.8 2.0 3.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:30 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 13, 6:30 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 630 PM CDT THU JUN 13 2013 .DISCUSSION... SEE 00Z AVIATION DISCUSSION BELOW. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR THE NEXT COUPLE OF HOURS. THE STORMS MAY AFFECT THE TERMINALS WITH MAF HAVING THE HIGHEST PROBABILITY. GUSTY SOUTHEAST WINDS WILL GRADUALLY DECREASE INTO THE EVENING AND OVERNIGHT HOURS. MORE RAIN AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY MORNING AND CONTINUE THROUGH THE AFTERNOON HOURS. UNCERTAIN AS TO WHETHER ANY TERMINALS WILL BE AFFECTED SO INCLUDED PROB30 GROUPS FOR NOW. MVFR TO IFR CEILINGS WILL BE LIKELY FRIDAY MORNING WITH ONLY SLIGHT IMPROVEMENT FOR THE LATE MORNING TO AFTERNOON HOURS. && .PREV DISCUSSION... /ISSUED 525 PM CDT THU JUN 13 2013/ DISCUSSION... AN UNSETTLED AND (HOPEFULLY) WET PATTERN IS SHAPING UP OVER WEST TEXAS AND SOUTHEASTERN NEW MEXICO. ABUNDANT MOISTURE THROUGH A LARGE PORTION OF THE TROPOSPHERE IS BEING BROUGHT OVER THE SOUTHERN HIGH PLAINS IN ADVANCE OF AN UPPER LEVEL DISTURBANCE NOW CENTERED OVER NORTHERN COAHUILA. A SECONDARY SHORTWAVE, PERHAPS CONVECTIVELY INDUCED, APPEARS TO BE LOCATED OVER NORTHWESTERN CHIHUAHUA SOUTHWEST OF PRESIDIO. ALONG WITH DIURNAL HEATING, DEEP LAYER LIFT INDUCED BY THESE DISTURBANCES HAS ACTED ON THIS MOISTURE WITH THE NET EFFECT BEING SCATTERED TO NUMEROUS THUNDERSTORMS FROM THE DAVIS MOUNTAINS SOUTH ACROSS THE MARFA PLAINS AND THE BIG BEND. BOTH DEEP LAYER SHEAR AND POTENTIAL INSTABILITY ARE WEAK, AND SO WE'RE NOT EXPECTING A SIGNIFICANT SEVERE THREAT FROM THIS ACTIVITY. HOWEVER, BECAUSE THE CELLS ARE MOVING SLOWLY AND WITHIN A RICH AIRMASS, LOCALIZED FLOODING WILL BE A CONCERN THROUGH MID EVENING, ESPECIALLY IN ARROYOS, DRAWS, LOW WATER CROSSINGS, ETC. THUNDERSTORM ACTIVITY MAY PERSIST OVERNIGHT GENERALLY SOUTH OF I-10, ESPECIALLY ALONG THE RIO GRANDE WHERE UPPER LEVEL FORCING IS GREATEST. FRIDAY COULD BE THE WETTEST DAY WE'VE SEEN IN A LONG WHILE. WE EXPECT AN AXIS OF MOISTURE TO BE ROUGHLY ALONG A SANDERSON TO MIDLAND TO LOVINGTON LINE BY MORNING. PRECIPITABLE WATER VALUES WITHIN THIS AXIS COULD BE OVER 4 CM, OR ABOUT AT THE 99TH PERCENTILE OF CLIMO THIS TIME OF YEAR. WEAK DEEP LAYER SHEAR, TALL/SKINNY CAPE, AND A DEEP WARM CLOUD LAYER ALL SUPPORT EFFICIENT RAIN PRODUCTION. PLUS IT WON'T TAKE A LOT OF HEATING TO KICK THINGS OFF IN THE MORNING. WHILE THE OVERALL SETUP FAVORS HEAVY RAINFALL, WE DON'T HAVE A LOT OF CONFIDENCE IN EXACTLY WHERE THIS HEAVY RAINFALL WILL FOCUS. SHOULD WE GET A BETTER UNDERSTANDING OF WHERE HEAVY RAINFALL WILL FOCUS, A FLASH FLOOD WATCH COULD BE NEEDED. RAIN CHANCES WILL CONTINUE FRIDAY NIGHT BUT WILL BEGIN TO DIMINISH LATE IN THE EVENING AS BOTH UPPER LEVEL SUPPORT AND DIURNAL HEATING WANE. THERE'LL BE SUFFICIENT MOISTURE AND HEATING SATURDAY FOR AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS, BUT WE SHOULD START TO DRY OUT SATURDAY NIGHT. UPPER LEVEL RIDGING AND THICKNESSES INCREASE SUNDAY AND THIS IN TURN WILL RESULT IN WARMER HIGHS, WITH TEMPERATURES POSSIBLY TOPPING THE CENTURY MARK ACROSS THE UPPER TRANS PECOS. COULD SEE COOLER TEMPERATURES ACROSS AREAS WHERE HEAVIER RAINS OCCURRED, BUT IT COULD ALSO BE THE GROUND WILL SOAK UP WHATEVER MOISTURE WE MIGHT GET. MODELS ARE HINTING AT MCS DEVELOPMENT OVER KANSAS AND OKLAHOMA SUNDAY NIGHT INTO MONDAY, AND IN TURN AN OUTFLOW BOUNDARY OF SORTS LOOKS TO ENTER WEST TEXAS SOMETIME LATE MONDAY. TOO MANY UNCERTAINTIES RIGHT NOW TO CONTEMPLATE AND SO WE'LL LEAVE ISOLATED THUNDER IN THE FORECAST...THIS COULD BE INCREASED AS WE GAIN CONFIDENCE IN HOW THINGS WILL EVOLVE. GETTING INTO THE WEEDS...A BLEND OF THE 12Z ECMWF AND 12Z NAM WAS USED FOR THE POP/QPF FORECASTS. THE SREF APPEARS TO SUPPORT THIS SOMEWHAT, BUT BECAUSE THE SREF IS AN ENSEMBLE, POP/QPF FORECASTS ARE UNDERDISPERSIVE AND GET SMEARED OUT OVER A LARGER AREA. ALL OTHER FORECAST GRIDS LOOKED PRETTY GOOD AND ONLY A FEW TWEAKS WERE NEEDED. AS MENTIONED BEFORE, THE EVOLUTION OF MCS ACTIVITY AND RESULTANT OUTFLOW BOUNDARY PROGRESSION MONDAY NIGHT AND TUESDAY IS UNCERTAIN AT THIS TIME AND POP/QPF FORECASTS MAY NEED TO BE ADJUSTED UPWARD BY LATER SHIFTS. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 99
Hazardous weather outlook, Jun 13, 2:26 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 226 PM CDT THU JUN 13 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-141930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 226 PM CDT THU JUN 13 2013 /126 PM MDT THU JUN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ALONG AND SOUTH OF INTERSTATE 10...WITH MORE ISOLATED THUNDERSTORMS POSSIBLE TO THE NORTH. THE STRONGER STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES...IN ADDITION TO LOCALLY HEAVY RAINFALL. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO AND WEST TEXAS FRIDAY AND FRIDAY NIGHT. THE PRIMARY CONCERN FROM THESE STORMS WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER MOST OF THE AREA SATURDAY...WITH LOCALLY HEAVY RAINFALL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:27 PM CDT | Areal Flood Warning | MAF | Presidio | 6 hr |
| Jun 13, 9:04 PM CDT | River Flood Warning | MAF | Presidio | 15 hr |
| Jun 13, 9:04 PM CDT | River Flood Warning | MAF | Brewster, Presidio | 15 hr |
| Jun 13, 9:04 PM CDT | River Flood Warning | MAF | Brewster | 15 hr |
| Jun 13, 9:17 PM CDT | Areal Flood Advisory | MAF | Midland | 3 hr |
| Jun 14, 12:02 AM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Jun 14, 4:08 AM CDT | Flash Flood Watch | MAF | Borden, Crane, Dawson, Ector, Glasscock, Howard and 8 more | 24 hr |
| Jun 14, 3:41 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.